# SDR 9506489152

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO DTW, GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS EXTENDED FOR LANDING.  EXECUTED GO-AROUND PROCEDURES AND PERFORMED EMERGENCY EXTENSION PROCEDURES.  REPLACED LEFT MAIN GEAR DOOR UPLOCK SWITCH.  ALSO, REPLACED THE LEFT AND RIGHT GEAR DOOR SKIDS DUE TO DAMAGE ON LANDING.  OPERATIONAL CHECK GOOD ON DOOR CYCLE.  AIRCRAFT RETURNED TO SERVICE.
